# SDR SWAA2015120746737

- Difficulty date: November 27, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 32,748 hours, 14,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 186A2000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CRACKED AT BS 727B, LBL 24.75, FASTENER HOLE 10.  REPAIRED FLANGE IAW EA.
